# SDR HEEA079031

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 2,851 hours
- Engine: Allsn 250C30
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 6899001
- Part serial: 1UR07578
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1, TOT, AND TORQUE OSCILLATION AFTER 20 MINUTES OF FLIGHT. REPLACED WITH SERVICEABLE UNIT.
